# SDR WX0A2015081172785

- Difficulty date: August 5, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N219NV
- Make and model: Airbus A320-214
- Aircraft serial: 1255
- Aircraft time: 34,470 hours, 24,139 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Condition: Overheated
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRIC BURNING SMELL COMING FROM AFT LAVATORY, ACFT RT.  MEL 38-10-01A CAT C LAVATORY E HOT WATER DEACTIVATED.  TROUBLE SHOT IAW TSM 05-50-00-810-831-A.  FOUND LAVATORY E WATER HEATER OVERHEATING.  PLACARD INSTALLED.
